# SDR REXA2012071801169

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 25,848 hours, 22,468 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TRIM DOESN'T APPEAR TO BE WORKING.  TRIM IS HARD TO CENTER.  FULL DEFLECTION ON TRIM DOESN'T MOVE YOKES OR CONTROL SURFACES.  PERFORMED OPERATIONAL TEST OF AILERON TRIM SYSTEM IAW AMM 27-11-00.  ALL CHECKED GOOD.
